Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An ergodic theorem for semigroups of contractions


Authors: S. Gutman and A. Pazy
Journal: Proc. Amer. Math. Soc. 88 (1983), 254-256
MSC: Primary 47H20
DOI: https://doi.org/10.1090/S0002-9939-1983-0695253-9
MathSciNet review: 695253
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An ergodic theorem for semigroups of nonlinear contractions having precompact trajectories in a Banach space is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H20

Retrieve articles in all journals with MSC: 47H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0695253-9
Keywords: Semigroups of contractions, ergodic theorem, Haar's measure, $ \omega $-limit set
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society